A unified approach to linear differential algebraic equations and their adjoints

Balla, K. and Marz, R. (2002) A unified approach to linear differential algebraic equations and their adjoints. ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, 21 (3). pp. 783-802.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2894

Update Item Update Item